Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have frequent pain on right foot and sometimes on left foot lasting 2 days. Reason?

My pain has come and gone for about 3yrs, and becoming more frequent. The pain usually only last for 2 day max, but 1 day I wake up and can t bare weight on it because it hurts to bad, and the next day it s gone, like it never happened. It s usually my right foot , from the arch to the big toe on the side of my right foot. Now that pain is gone from yesterday. But I just woke up this morning and the pain is in the arch back to my heal on the right side of my LEFT foot????? Like I said, it periodic, but now becoming more often.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for choosing HCM, this could be neuritic pain, and the reason must be spinal cord disc pathology, you need to rule out this possibility,, for this first thing is MRI then the neurological opinion, mean while try some NSAID,, take care have nice day
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor